# SDR DALA2016092506829

- Difficulty date: September 24, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DISCREPANCY: CRACKED UPPER PAN STA Y=674 AT MID CARGO DOOR.  CRACKED UPPER PAN STA Y=674 AT MID CARGO DOOR WAS REPAIRED IAW SRM 52-03D, FIG 8.
